Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Labia swelling after using hair removal cream

Hii , i used Veet on my pubic area today, and accidentally some of the Veet cream got spread on the inside area of the vagina.. i did try to clean it the moment it started itching a bit, but after i washed off the cream after 5 minutes my labia since then has become very sensitive and has been swollen since then... when i try to splash water on it , it stings.. What should i do. Its doesn t burn normally but is very sensitive.. What should i do... plzz help
Asked On : Mon, 16 May 2011
Answers:  3 Views:  3422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello,
it seems to be an allergic reaction to cream.you can take a 5mg levocetrizine tab .
it will subside by tomorrow. if it aggrevates consult a gynecologist for further management.
take care
Answered: Mon, 16 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

What you have developed is called IRRITANT DERMATITIS due to veet cream.What is needed here is combination cream of topical steroid and an antibiotic ,which reduce your stinging sensation and swelling in two days.Along with this you can take any anti histaminic tablet like cetrizine.If there is any erosion developed over the site then you need an oral antibiotic coverage also.

regards,
Dr.chawda
Answered: Mon, 16 May 2011
I find this answer helpful
  User's Response
hiiii,
Genital area is very much sensitive than normal skin specially vagina and labia.
So dont give any chemical agent like hair removal cream inside the vagina.
Itching and swelling are due to effect of hypersensitive reaction of veet.
Proper wash with cold ice water.
Keep the area dry gently.
It will heal automatically. You can apply water based jelly to smoothing the area.
All the best.

For more suggestion,mail me....soumenmmch@gmail.com
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions